MAUDE Adverse Event Report: ACUTE INNOVATIONS, LLC RIBLOC U PLUS; RIBLOC U PLUS 50MM RIB PLATE

ACUTE INNOVATIONS, LLC RIBLOC U PLUS; RIBLOC U PLUS 50MM RIB PLATE
Model Number RBL1302
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Sepsis (2067); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient developed sepsis and plate became detached.Revision surgery performed to treat infection and remove 3 plates.Patient was re-plated with anterior rib plates.Report 3 of 3.

Brand Name
RIBLOC U PLUS
Common Device Name
RIBLOC U PLUS 50MM RIB PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS, LLC
21421 nw jacobson road
suite 700
hillsboro OR 97124
MDR Report Key6522680
Report Number3005670412-2017-00005
Device Sequence Number531139
Product Code HRS
UDI-Device Identifier10814493010371
UDI-Public10814493010371
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 03/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRBL1302
Device Catalogue NumberRBL1302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR